Metrics

From
Generalized Inequalities Related to the Classical Euler’s Gamma Function by Kwara Nantomah Turkish Journal of Analysis and Number Theory. 2014, 2(6), 226-229 doi:10.12691/tjant-2-6-7
Views
10206
Html 9683
Abstract 523
15 December 2014 (publication date) through 24 January 2022 *
18.87 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 4795
PDF1926
Epub1106
XML1235
PPT0
Figures268
Tables260
Export: 2732
RIS865
BibTex896
Endnote971
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
2
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com